# SDR DL767970066

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF C2 CARGO DOOR INOP.  RELAMPED, OPS CHECKS NORMAL.
